The Michigan Mathematical Journal

A simplified proof of Waring's conjecture.

Donald J. Newman

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 7, Issue 3 (1960), 291-295.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998439

Mathematical Reviews number (MathSciNet)
MR0120210

Zentralblatt MATH identifier
0094.02702

Digital Object Identifier
doi:10.1307/mmj/1028998439

Subjects
Primary: 10.00

Citation

Newman, Donald J. A simplified proof of Waring's conjecture. Michigan Math. J. 7 (1960), no. 3, 291--295. doi:10.1307/mmj/1028998439. http://projecteuclid.org/euclid.mmj/1028998439.


Export citation